# SDR ASAA2021021734115

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,486 hours, 14,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL PACK LIGHT ILLUMINATES, EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED - YES.  NO SPECIFICATION ON DEFECT WRITE UP FOR LT OR RT PACK LIGHT.  PERFORMED B737-800 FIM 21-62 TASK 801 ON LT AND RT CONTROLLERS, FOUND NR 2 CONTROLLER WITH RAM AIR ACT FAULT.  RESET FAULT, OPS CHECK GOOD PER FIM 21-62 TASK 801.
